# SDR ASAA0853321

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 7,411 hours, 2,215 cycles
- Engine: Ge CFM567B24
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0060333
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 25,052 hours, 10,552 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTN ILLUMINATED ON PRESSURIZATION PANEL. CYCLED AUTO PRESS SELECTOR CONTROL PANEL SWITCH.  ALTERNATE FAIL LIGHT WENT OUT.  PERFORMED BITE TEST IAW FIM 21-31-00.VERIFY SELECTOR PANEL LRU FAIL FAULT AND CLEARED SYS TEST NORMAL AND OPS OK.  NO HISTORY 30 DAYS. NR 2 CONT.
